EconPapers    
Economics at your fingertips  
 

Some Characterizations of Lower Probabilities and Other Monotone Capacities through the Use of Mobius Inversion

Alain Chateauneuf () and Jean-Yves Jaffray

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: Monotone capacities (on finite sets) of finite or infinite order (lower probabilities) are characterized by properties of their Möbius inverses. A necessary property of probabilities dominating a given capacity is demonstrated through the use of Gale's theorem for the transshipment problem. This property is shown to be also sufficient if and only if the capacity is monotone of infinite order. A characterization of dominating probabilities specific to capacities of order 2 is also proved.

Keywords: Decision; theory (search for similar items in EconPapers)
Date: 2008
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00649208
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Classic Works of the Dempster-Shafer Theory of Belief Functions, 219, Springer, pp.477-498, 2008, Studies in Fuzziness and Soft Computing, ⟨10.1007/978-3-540-44792-4_19⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Some characterizations of lower probabilities and other monotone capacities through the use of Mobius inversion (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-00649208

DOI: 10.1007/978-3-540-44792-4_19

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-18
Handle: RePEc:hal:cesptp:hal-00649208